You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The $k$-Closure of Monic and Monic Free Ideals in a Polynomial Semiring
Proceedings of the American Mathematical Society
Vol. 64, No. 2 (Jun., 1977), pp. 219-226
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2041431
Page Count: 8
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The concepts of $k$-closure, $k$-boundary and weak $k$-ideals are introduced and necessary and sufficient conditions that an ideal be a $k$-ideal are given. These conditions are applied to monic and monic free $k$-ideals. Also, it is shown that the ascending chain condition holds for monic ideals, but not for monic free ideals, and that a semiring $S$ is Noetherian if and only if $S\lbrack x \rbrack$ satisfies the ascending chain condition for monic ideals.
Proceedings of the American Mathematical Society © 1977 American Mathematical Society